이전페이지 이동
   Almut Burchard (Almut Burchard Professor)
   
Total: 14
  • Explicit Yamabe flow of an asymmetric cigar (Robert McCann ; Aaron Smith) Methods and Applications of Analysis (2008), Vol 15Pages 65-80 

  • On the geometry of optimal windows, with special focus on the square (Jochen Denzler) SIAM Journal on Mathematical Analysis (2006), Vol 37Pages 1800-1827 

  • Rearrangement inequalities for functionals with monotone integrands (Hichem Hajaiej) Journal of Functional Analysis (2006), Vol 233Pages 561-582 

  • On an isoperimetric inequality for a Schrödinger operator depending on the curvature of a loop (Lawrence E. Thomas) Journal of Geometric Analy (2005), Vol 15Pages 543-563 

  • Compactness via symmetrization ( Yan Guo) Journal of Functional Analysis (2004), Vol 214Pages 40-73 

  • On the Cauchy problem for a dynamical Euler's Elastica ( Lawrence E. Thomas) Communications in PDE (2003), Vol 28Pages 271-300 

  • Scaling limits for minimal and random spanning trees in two dimensions (Michael Aizenman ;Charles M. Newman;David B. Wilson) Random Structures and Algorithms (1999), Vol 15Pages 319-367 

  • Comparison theorems for exit times (Michael Schmuckenschläger) Geometric and Functional Analysis (1999), Vol 11Pages 651-692 

  • Hölder regularity and dimension bounds for random curves ( Michael Aizenman) Duke Mathematial Journal (1999), Vol 99Pages 419-453 

  • Steiner symmetrization is continuous in W Geometric and Functional Analysis (1997), Vol 7Pages 823-860 

  • Cases of equality in the Riesz rearrangement inequality Annals of Mathematics (1996), Vol 143Pages 499-627 

  • Substrate degradation by a mutualistic association of two species in the chemostat Journal of Mathematical Biology (1994), Vol 32Pages 465-489 

  • Smooth conjugacy of center manifolds ( Bo Deng ; Kening Lu) Proceedings of the Royal Society of Edinburgh Section A (1992), Vol 120Pages 61-77 

  • On computing the instability index of a non-selfadjoint differential operator associated with coating and rimming flows (Marina Chugunova) In submission 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.